# SDR VNAA0011001

- Difficulty date: November 2, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 11,846 hours, 10,347 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4067B000003
- Part serial: 3562379
- Condition: Failed
- Location: Lt Engine
- Part time: 12,007 hours, 10,651 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ON THE ACTIVE RUNWAY, FLIGHT 4098 RECEIVED A BLEED SHUT OFF VALVE FAIL CAS MESSAGE.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND LOW PRESSURE BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
